# SDR AWXA200501095

- Difficulty date: September 22, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Servo Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DEPARTING PHX, EN ROUTE TO SAN, CREW REPORTED DURING LEVEL OFF GOING THROUGH 330 KTS IAS AT 220K FT MSL AIRPLANE SHOOK ON LONG AXIS AT ABOUT 4-10 CYCLES PER SECOND SHAKING STOPPED BELOW 300KTS IAS.  AIRCRAFT DECLARED EMERGENCY AND LANDED IN SAN WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLE SHOT IAW AIRBUS 320 TROUBLE SHOOTING MANUAL 27-34-00-200 AND 05-50-00-810-801.  REMOVED AND REPLACED THE RT INBOARD, YELLOW, ELEVATOR SERVO CONTROL PER AIRBUS 320 MM 27-34-51-000-001 AND 27-34-51-400-001.  VENDOR CONFIRMED FAILURE. FOUND EXCESSIVE OSCILLATING, AND BOTH SPHERICAL BEARINGS FLATTENED OUT.  ALSO FOUND INSULATION RESISTANCE TO LOW. UNIT WAS REPAIRED AND TESTED IAW CMM 27-34-52 REV.9.
